The Maxmin of Recursive Games with Incomplete Information on one Side
Nicolas Vieille () and
Dinah Rosenberg
Post-Print from HAL
Abstract:
We prove the existence of the maxmin of zero-sum recursive games with one sided information.
Keywords: Stochastic games; recursive games; incomplete information; maxmin; value (search for similar items in EconPapers)
Date: 2000-02
References: Add references at CitEc
Citations: View citations in EconPapers (16)
Published in Mathematics of Operations Research, 2000, Vol.25,n°1, pp.23-35. ⟨10.1287/moor.25.1.23.15206⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00481429
DOI: 10.1287/moor.25.1.23.15206
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().